On mappings isomorphic to r-adic transformations

A. Lasota

Annales Polonici Mathematici (1978)

  • Volume: 35, Issue: 3, page 313-322
  • ISSN: 0066-2216

How to cite


A. Lasota. "On mappings isomorphic to r-adic transformations." Annales Polonici Mathematici 35.3 (1978): 313-322. <http://eudml.org/doc/264492>.

author = {A. Lasota},
journal = {Annales Polonici Mathematici},
language = {eng},
number = {3},
pages = {313-322},
title = {On mappings isomorphic to r-adic transformations},
url = {http://eudml.org/doc/264492},
volume = {35},
year = {1978},

AU - A. Lasota
TI - On mappings isomorphic to r-adic transformations
JO - Annales Polonici Mathematici
PY - 1978
VL - 35
IS - 3
SP - 313
EP - 322
LA - eng
UR - http://eudml.org/doc/264492
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.